A general theorem on inverse semigroups with finiteness conditions
Matematičeskie zametki, Tome 41 (1987) no. 2, pp. 138-147
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_41_2_a1,
author = {A. Ya. Ovsyannikov},
title = {A general theorem on inverse semigroups with finiteness conditions},
journal = {Matemati\v{c}eskie zametki},
pages = {138--147},
year = {1987},
volume = {41},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_41_2_a1/}
}
A. Ya. Ovsyannikov. A general theorem on inverse semigroups with finiteness conditions. Matematičeskie zametki, Tome 41 (1987) no. 2, pp. 138-147. http://geodesic.mathdoc.fr/item/MZM_1987_41_2_a1/